ON MINIMAL NON-BAER-GROUPS


ARIKAN A. , Trabelsi N.

COMMUNICATIONS IN ALGEBRA, vol.39, no.7, pp.2489-2497, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 7
  • Publication Date: 2011
  • Doi Number: 10.1080/00927872.2010.489533
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.2489-2497

Abstract

In this note we extend some results obtained by Xu [20] on soluble minimal non-Baer-groups to locally graded minimal non-Baer-groups. In particular, we prove that if G is an infinite locally graded minimal non-Baer-group, then G is a countable non-perfect locally nilpotent p-group for some prime p. Moreover, if G', the derived subgroup of G, is non-perfect, then for all integers n >= 2, G/gamma(n)(G') is a minimal non-nilpotent-group having a maximal subgroup.